# SDR M40675

- Difficulty date: March 20, 2007
- Submitted: March 26, 2007
- Operation: General aviation
- Aircraft: N790SS
- Make and model: Beech 400A
- Aircraft serial: RK363
- Aircraft time: 1,550 hours, 1,407 cycles
- Engine: Pwa JT15D5
- System (JASC): 2740 · Stabilizer Control System
- Part: Actuator
- Part number: 45AS610023139
- Part serial: 010501
- Condition: Inoperative
- Location: Pitch Trim
- Part time: 1,550 hours, 1,407 cycles
- Stage of operation: DE
- How discovered: 9
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

DIFFICULTY OCCURRED UPON DESCENT. PILOT RECEIVED A WARNING PITCH TRIM WAS NOT SYNCHRONIZED WITH AUTOPILOT SYSTEM AND TO PREPARE FOR RESISTANCE WHEN AUTOPILOT IS DISCONNECTED. PITCH TRIM ACTUATOR WAS FOUND INOPERATIVE IN THE EMERGENCY MODE/AUTOPILOT MODE. REPLACED PITCH TRIM UNIT AND RETURNED AIRCRAFT TO SERVICE. THIS AIRCRAFT WAS LAST INSPECTED ON 11-9-06 AT 1408.6 TT.
